# SDR P5CA2017080200248

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,110 hours, 2,713 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 343C
- Condition: Failed
- Location: Apu Surge
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR INSUFFICIENT TO RUN A PACK ON THE GROUND, 8 PSI DUCT PRESSURE.  REMOVED AND REPLACED THE SURGE CONTROL VALVE AND PERFORMED AN APU OPERATIONAL CHECK. OK IAW AMM 49-53-01.
